# SDR 2007FA0001009

- Difficulty date: October 3, 2007
- Submitted: November 20, 2007
- Operation: General aviation
- Aircraft: N31NW
- Make and model: Piper PA-31-350
- Aircraft serial: 318152139
- Engine: Lyc TIO540*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 757496
- Condition: Broken
- Location: Lower Clevis
- Part time: 5,912 hours
- Component: Hand Pump, Wiebel
- Component part number: WTC21121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY GEAR EXTENSION PUMP LOWER CLEVIS PIN BROKEN, FAILURE FOUND ON 2 SIMILAR AIRCRAFT.  (K)
